Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pregnant. Only water loss and pain in abdomen with mifegest kit. Histroy of using mifegest kit for abortion. Advice

my girl friend is pregent i dont want a baby in this period what i can do ,i gives to him mifegest kit only she feels water loss and pain in abdomen ,before that she was pregent for eight months i was gives to her mifegest 2 kits and goes to long bike ride with fast and i drives the bike with lot of jumps and perods comes after some days and this time i am again suffering from same problem can i do inj syonticin with drip is it possible abrtion is done
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi thanks for query as you told she is your girl friend i dont no wheather you are doctor or not its not good according to me what you are doing at present its an illegal and offence please consult gyenacologist for further advise and dont take any of your own decisions thank you
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor